TITLE

A Chebyshev Polynomial Approach for High-Order Linear Fredholm-Volterra Integro-Differential Equations

AUTHOR(S)
Yüksel, Gamze; Gülsu, Mustafa; Sezer, Mehmet
PUB. DATE
April 2012
SOURCE
Gazi University Journal of Science;2012, Vol. 25 Issue 2, p393
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The purpose of this study is to present a method for solving high order linear Fredholm-Volterra integrodifferential equations in terms of Chebyshev polynomials under the mixed conditions. The method is based on the approximation by the truncated Chebyshev series. The higher order linear Fredholm-Volterra integrodifferential equations and the conditions are transformed into the matrix equations, which corresponds to a system of linear algebraic equations with the unknown Chebyshev coefficients. Combining these matrix equations and then solving the system yields the Chebyshev coefficients of the solution function. Finally, the effectiveness of the method is illustrated in several numerical experiments and error analysis is performed.
ACCESSION #
79758578

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics